# SDR AALA20120622008

- Difficulty date: May 25, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB DAMAGED AT BODY STATION 1028 FROM LEFT BUTTLINES 17 TO 19.  INSTALLED NEW WEB PER AARD 51-10-05-1 AND EA B737-53-024538.
